# SDR CA120224001

- Difficulty date: February 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 43,549 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Yaw Damper
- Component: Yaw Damper
- Component part number: SC47003
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CLIMBING THROUGH FL250 AFTER DEPARTURE, THE CREW REPORTED A GREEN HYD SYSTEM LOW PRESSURE INDICATION.  THE GREEN HYD SYSTEM WAS SELECTED OFF AND THE FLIGHT IS CONTINUING TO DESTINATION.  FOUND NR 2 YAW DAMPER SERVO ACTUATOR, 3CC2, LEAKING.  SERVO ACTUATOR REPLACED IAW AMM 27-26-51. FUNCTION AND LEAK CHECKED CONTINUED SERVICE.
